# SDR UALA2013061404152

- Difficulty date: June 14, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 55,621 hours, 15,636 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN MID CABIN BUSINESS SEATS, OVERWING EXIT LIGHTS AND OUTSIDE OVERWING WON'T COME ON WITH COCKPIT SWITCH ON.  REPLACED POWER SUPPLY AND BATTERY, RELAMPED RT AND LT OUTSIDE OVERWING EXIT EXTERIOR LIGHTS, OPS CHECKED NORMAL.
